# SDR MALA030235

- Difficulty date: April 12, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 5020011003
- Part serial: OFF0159
- Condition: Inoperative
- Location: First Off Audio
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3169, AFTER TAKEOFF THE F/O'S AUDIO CONTROL PANEL BECAME INOP.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED F/O'S ACP P/N 502-0011-003, SN/ON 0287, SN/OFF 0159.  ALL CHECKS GOOD IAW SF340 MM CHAP 23.
